Alert archive / Texas / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Fort Worth, TX

March 8, 20168 counties in Texas

NWS Fort Worth, TX issued this flash flood watch at Mar 8, 2016, 4:05 AM CST for 8 counties in Texas. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2016, 4:05 AM CST (10:05 UTC)
Expired
Mar 8, 2016, 12:00 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
Flood severity
None

Counties Cooke County, TX, Denton County, TX, Grayson County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
508 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

777 
WGUS64 KFWD 081005
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE FORT WORTH TX
405 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY FOR AREAS ALONG AND
WEST OF A LINE FROM SHERMAN TO WEATHERFORD...

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON ALONG AND EAST OF A LINE FROM PARIS
TO CAMERON...

TXZ091>093-101>103-116-117-081800-
/O.NEW.KFWD.FF.A.0002.160308T1005Z-160308T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-PALO PINTO-PARKER-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...
LEWISVILLE...FLOWER MOUND...THE COLONY...MINERAL WELLS...
WEATHERFORD...BRIAR
405 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WATCH FOR AREAS ALONG AND WEST OF A LINE FROM
  SHERMAN TO WEATHERFORD UNTIL NOON TODAY.

* A COMPLEX OF THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA THIS
  MORNING. LOCATIONS IN THE FLASH FLOOD WATCH HAVE ALREADY
  RECEIVED 3 TO 6 INCHES OF RAIN FROM MONDAY/S THUNDERSTORMS.
  ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING IN THE WATCH
  AREA.

* TIMING...FROM SUNRISE THIS MORNING UP UNTIL AROUND NOON TODAY.

* AMOUNTS...AROUND ONE INCH WITH LOCALIZED AMOUNTS OF 3 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR
YOUR AREA.

&&

$$

TXZ095-105>107-121>123-135-146>148-160>162-174-175-081815-
/O.CON.KFWD.FF.A.0001.160309T0000Z-160310T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
405 AM CST TUE MAR 8 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* AREAS ALONG AND EAST OF A LINE FROM PARIS TO CAMERON.

* FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE
  THROUGH NORTH AND CENTRAL TEXAS THROUGH WEDNESDAY. THE HEAVIEST
  RAINFALL IS EXPECTED LATE TONIGHT INTO WEDNESDAY EAST OF
  INTERSTATE 35.

* TIMING...HEAVIEST RAINS ARRIVE LATE TUESDAY NIGHT INTO EARLY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR
YOUR AREA.

&&

$$

30
1 follow-up statement
450 
WGUS64 KFWD 081811
FFAFWD

FLOOD WATCH
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CST TUE MAR 8 2016

...FLASH FLOOD WATCH HAS EXPIRED FOR AREAS ALONG AND WEST OF A
LINE FROM SHERMAN TO WEATHERFORD...

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON ALONG AND EAST OF A LINE FROM PARIS
TO CAMERON...

TXZ091>093-101>103-116-117-081915-
/O.EXP.KFWD.FF.A.0002.000000T0000Z-160308T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-PALO PINTO-PARKER-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...
LEWISVILLE...FLOWER MOUND...THE COLONY...MINERAL WELLS...
WEATHERFORD...BRIAR
1211 PM CST TUE MAR 8 2016

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL TEXAS HAS
EXPIRED. NO ADDITIONAL HEAVY RAINFALL IS EXPECTED THIS AFTERNOON.

$$

TXZ095-105>107-121>123-135-146>148-160>162-174-175-090200-
/O.CON.KFWD.FF.A.0001.160309T0000Z-160310T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
1211 PM CST TUE MAR 8 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM CST THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL TEXAS...NORTHEAST TEXAS AND SOUTH 
  CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL TEXAS...FALLS...FREESTONE...HUNT...KAUFMAN...LIMESTONE 
  AND NAVARRO. IN NORTHEAST TEXAS...ANDERSON...DELTA... 
  HENDERSON...HOPKINS...LAMAR...LEON...RAINS AND VAN ZANDT. IN 
  SOUTH CENTRAL TEXAS...MILAM AND ROBERTSON. 

* FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE 
  THROUGH NORTH AND CENTRAL TEXAS THROUGH WEDNESDAY. THE 
  HEAVIEST RAINFALL IS EXPECTED LATE TONIGHT INTO WEDNESDAY EAST 
  OF INTERSTATE 35. 

* TIMING...HEAVIEST RAINS ARRIVE LATE TUESDAY NIGHT INTO EARLY 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR
YOUR AREA.

&&

$$

25

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 7, 11:55 PM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Mar 7, 11:55 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CST MON MAR 7 2016

.AVIATION...
SHOWERS AND THUNDERSTORMS THAT WERE MAINLY NORTH OF THE METROPLEX
TAF SITES AS OF 0530Z...WILL CONTINUE TO MOVE NORTHEAST OVERNIGHT.
EXPECT MOSTLY MVFR CEILINGS ACROSS THE METROPLEX OVERNIGHT WITH A
FEW SHOWERS POSSIBLE. SHOWERS AND THUNDERSTORMS HAD ALREADY
STARTED TO DEVELOP OVER WEST TEXAS...NORTHWEST OF KMAF /MIDLAND/
AND ALSO SOUTHWEST OF KOZA /OZONA/. EXPECT THESE STORMS TO
INCREASE IN AREAL COVERAGE AND MOVE NORTHEAST OR EAST NORTHEAST
OVERNIGHT. SOME OF THIS ACTIVITY IS EXPECTED TO APPROACH THE I-35
CORRIDOR INCLUDING THE METROPLEX AND WACO 13-15Z TUESDAY. THUS
HAVE PLACED A TEMPO 3SM TSRA IN THE TAFS FOR THE 13-17Z PERIOD.
AFTER THIS ACTIVITY MOVES OFF TO THE NORTHEAST...EXPECT CEILINGS
TO START TO IMPROVE WITH SOME VFR CONDITIONS POSSIBLE MID
AFTERNOON INTO THE EVENING. ANOTHER ROUND OF SHOWERS/THUNDERSTORMS
MAY AFFECT THE AIRPORTS LATE TUESDAY EVENING INTO WEDNESDAY
MORNING.

58

&&

.PREV DISCUSSION... /ISSUED 352 PM CST MON MAR 7 2016/
THE FIRST OF SEVERAL DAYS OF SCATTERED SHOWERS AND THUNDERSTORMS
IS UNDERWAY ACROSS NORTH AND CENTRAL TEXAS AS AN INITIAL BATCH OF
HIGH THETA-E AIR HAS STREAMED NORTHWARD AND WEAK FORCING FOR
ASCENT HAS OVERSPREAD THE SOUTHERN PLAINS. AT THE SURFACE...A
DRYLINE IS POSITIONED ACROSS WEST TEXAS AND IT HAS MADE IT AS FAR
EAST AS SWEETWATER BUT FURTHER EASTWARD PROGRESSION DOES NOT
APPEAR LIKELY. VISIBLE SATELLITE IMAGERY SHOWS SOME CLEARING NOW
APPROACHING OUR FAR WESTERN COUNTIES WHICH IS HELPING TO SHARPEN
THE BAROCLINIC ZONE WHERE LOW LEVEL CONVERGENCE IS CURRENTLY
MAXIMIZED. LATEST LOOK AT RAP SOUNDINGS ACROSS OUR WESTERN
COUNTIES INDICATES THAT A SHARP CAPPING INVERSION HAS WEAKENED
SUBSTANTIALLY OVER THE LAST FEW HOURS. THE LATEST 4KM NAM ALSO
SHOWS AN ABRUPT WEAKENING OF THE CAP FOLLOWED BY A RAPID
INTENSIFICATION OF THE ONGOING CONVECTION WEST OF INTERSTATE 35.
GIVEN THAT WE WILL REMAIN IN A FAVORABLE AREA FOR CONTINUED LARGE
SCALE FORCING FOR ASCENT...THINK THAT WE WILL SEE AN UPTICK IN
INTENSITY AND COVERAGE OF THUNDERSTORMS TO OUR WEST THROUGH THE
EVENING HOURS. LARGE HAIL WOULD REMAIN THE MAIN THREAT WITH ANY
SEVERE STORMS THAT CAN DEVELOP.

OVERNIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP ACROSS WEST CENTRAL TEXAS AND MOVE NORTHEAST. MOST OF
THIS ACTIVITY SHOULD MOVE ACROSS OUR NORTHWEST COUNTIES VERY LATE
TONIGHT INTO TUESDAY MORNING. THIS ACTIVITY IS NOT EXPECTED TO BE
SEVERE ALTHOUGH IT COULD PUT DOWN ANOTHER BAND OF AROUND 1 INCH OF
RAIN THROUGH EARLY MORNING TUESDAY. IN ALL...1 TO 2 INCHES OF RAIN
COULD FALL TONIGHT IN AREAS MAINLY ALONG INTERSTATE 35W AND AREAS
WEST.

TUESDAY...IS OUR MAIN DAY IN QUESTION REGARDING THE FORECAST AS IT
COULD VERY WELL BE MOSTLY QUIET OR RATHER ACTIVE. IT IS APPEARING
MORE LIKELY THAT WE WILL HAVE A SIGNIFICANT LULL IN THE ACTIVITY
DURING THE DAY TUESDAY...SO POPS WILL BE CONSIDERABLY LOWER. THE
FIRST OF SEVERAL MAIN AREAS OF ASCENT PULLS OFF TO THE NORTHEAST
AND DRIER AIR ALOFT DOES MOVE IN FROM THE WEST. AT THE SURFACE...A
DRYLINE WILL ADVANCE INTO OUR WESTERN COUNTIES...WEST OF I-35. IT
IS IMPORTANT TO NOTE THOUGH THAT THERE WILL BE A DEEP MOIST
BOUNDARY LAYER IN PLACE EAST OF THE DRYLINE. FORECAST SOUNDINGS
SUGGEST THAT A RATHER UNPERTURBED UNSTABLE AIRMASS WILL BE IN
PLACE ACROSS MOST OF THE AREA. IT SHOULD ALSO BE VERY WEAKLY
CAPPED. THIS SEEMS VERY FAVORABLE FOR A SIGNIFICANT SEVERE
THREAT...ALTHOUGH WIND PROFILES BACK WEAKLY IN THE MID LEVELS
LIKELY INDICATING SOME WEAK SUBSIDENCE IN THE WAKE OF THE EARLY
MORNING ACTIVITY. IF THIS IS IN FACT THE CASE...THEN IT MAY BE A
QUIET DAY...ALTHOUGH HUMID AND WARM. IF THE SUBSIDENCE DOES NOT
EXIST AND WE HAVE ANY LIFT AT ALL...THEN SURFACE BASED CONVECTION
COULD DEVELOP AND BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER
POSSIBLE. UNFORTUNATELY...WE WILL LIKELY HAVE TO WAIT TO SEE WHAT
IMPACT THE OVERNIGHT CONVECTION HAS ON THE AIRMASS AND POSSIBLY
ANY DATA FROM 12 OR 18Z SOUNDINGS TOMORROW CAN OFFER. FOR NOW...WE
WILL SIDE WITH LOWER OVERALL POPS AND MONITOR THE THREAT CLOSELY.
POPS WILL REMAIN HIGH IN A SMALL CORRIDOR ACROSS OUR FAR EASTERN
COUNTIES WHERE WARM ADVECTION STREAMER SHOWERS ARE LIKELY TO
CONTINUE.

THE NEXT LARGE AREA OF LIFT OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. THIS IS LIKELY THE TIME WHEN THE HIGHEST MOISTURE
CONTENT WILL SURGE INTO THE REGION. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD NORTH AND
CENTRAL TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO BE ALONG AND
EAST OF INTERSTATE 35...WHERE 2 TO 4 INCHES OF RAIN WILL BE
POSSIBLE DURING THE OVERNIGHT HOURS. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR OUR EASTERN COUNTIES...EAST OF THE METROPLEX FOR
TUESDAY EVENING THROUGH WEDNESDAY. SOME AREAS IN THE FLOOD WATCH
COULD SEE MORE THAN 4 INCHES OF RAIN. THE OVERALL SEVERE WEATHER
THREAT SHOULD DIMINISH ON TUESDAY NIGHT...TRANSITIONING INTO A
MORE SIGNIFICANT FLOODING THREAT.

BEYOND WEDNESDAY...THE FORECAST BECOMES MORE UNCERTAIN AS
DISCREPANCIES GROW REGARDING THE POSITION OF THE UPPER LOW. WE CAN
SAY WITH CONFIDENCE THAT RAIN CHANCES WILL CONTINUE THROUGH THE
END OF THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR
SLIGHTLY ABOVE NORMAL MID TO LATE WEEK.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  75  60  68  57 /  80  50 100  60  50
WACO, TX              66  77  59  70  56 /  60  40 100  60  50
PARIS, TX             62  72  61  68  58 /  70  90 100  90  50
DENTON, TX            64  74  59  68  56 /  80  50 100  60  50
MCKINNEY, TX          65  74  60  67  56 /  80  50 100  70  50
DALLAS, TX            68  75  60  69  58 /  70  50 100  70  50
TERRELL, TX           67  75  60  69  58 /  60  60 100  80  50
CORSICANA, TX         65  76  61  69  58 /  50  50 100  70  50
TEMPLE, TX            66  78  59  70  56 /  60  40 100  50  50
MINERAL WELLS, TX     62  77  57  68  54 /  80  50  80  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175.

&&

58/82
Hazardous weather outlook, Mar 7, 11:19 PM CST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CST MON MAR 7 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1119 PM CST MON MAR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL
TEXAS OVERNIGHT. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE
THE MAIN THREATS FROM THESE STORMS. RUNOFF FROM MONDAY EVENING/S
RAIN MAY CONTINUE TO CAUSE FLOODING ISSUES OVERNIGHT FOR AREAS
WEST AND NORTH OF THE METROPLEX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.
A COMPLEX OF THUNDERSTORMS MAY CLIP NORTHWESTERN PORTIONS OF NORTH
TEXAS TUESDAY MORNING. SOME STRONG OR SEVERE THUNDERSTORMS MAY
ACCOMPANY THIS COMPLEX...BUT THE BULK OF THE SEVERE WEATHER
SHOULD REMAIN NORTHWEST OF OUR AREA. ADDITIONAL THUNDERSTORMS WILL
BE POSSIBLE ELSEWHERE ACROSS NORTH AND CENTRAL TEXAS TUESDAY
MORNING. SOME OF THESE STORMS COULD PRODUCE HAIL AND STRONG WINDS.

A DRYLINE WILL SET UP ALONG A LINE FROM JACKSBORO...TO
STEPHENVILLE...TO LAMPASAS TUESDAY AFTERNOON. SUPERCELL
THUNDERSTORMS MAY DEVELOP ALONG THIS BOUNDARY AND MOVE NORTHEAST
ACROSS NORTH AND CENTRAL TEXAS LATE TUESDAY AFTERNOON AND EVENING.
THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS...AND TORNADOES.

RAIN AND THUNDERSTORMS WILL INCREASE IN COVERAGE TUESDAY NIGHT.
HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY CONCERNS WITH
THE ACTIVITY INTO WEDNESDAY MORNING. THE GREATEST CONCERN FOR
FLOODING WILL BE EAST OF THE I-35 CORRIDOR WHERE A FLASH FLOOD
WATCH WILL BE IN EFFECT TUESDAY NIGHT AND WEDNESDAY.

ALTHOUGH NO ADDITIONAL SEVERE WEATHER IS EXPECTED WEDNESDAY NIGHT
THROUGH FRIDAY BUT LOW CHANCES FOR THUNDERSTORMS WILL PERSIST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 7, 10:22 PM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLOOD            MINERAL WELLS           32.80N  98.10W
03/07/2016                   PALO PINTO         TX   FIRE DEPT/RESCUE

            WATER WAS RECEDING ACROSS PARTS OF MINERAL WELLS BUT
            FLOODING CONTINUED IN MAINLY THE SOUTHERN PORTIONS OF THE
            CITY
Local storm report, Mar 7, 10:25 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND DMG     2 SW WOODBINE           33.60N  97.04W
03/07/2016                   COOKE              TX   EMERGENCY MNGR

            POWER POLE DOWN IN THE 800 BLOCK OF CR 219
Local storm report, Mar 7, 10:51 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLOOD            8 N DENTON              33.34N  97.15W
03/07/2016                   DENTON             TX   LAW ENFORCEMENT

            SO REPORTED CREEK FLOODING ON FM 1173 NEAR PRUETT RD
            NEAR SLIDELL & NEAR MILAM AND TILLE LN NORTH OF DENTON
Local storm report, Mar 7, 11:17 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     FLOOD            WHITT                   32.95N  98.02W
03/07/2016                   PARKER             TX   PUBLIC

            HIGH WATER RESCUE IN THE 1300 BLOCK OF INDIAN CAMP ROAD
            IN THE WHITT AREA.
Local storm report, Mar 7, 11:19 PM CST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     FLOOD            SANTO                   32.60N  98.22W
03/07/2016                   PALO PINTO         TX   LAW ENFORCEMENT

            MANY ROADS REMAINED CLOSED IN THE SOUTHERN AND EASTERN
            PORTIONS OF THE COUNTY. WATER WAS REPORTED IN HOMES TOO
            BUT NO OTHER INFORMATION WAS AVAILABLE
Local storm report, Mar 7, 11:50 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     4 NNE BURNS CITY        33.57N  97.00W
03/07/2016                   COOKE              TX   FIRE DEPT/RESCUE

            BARNS PUSHED INTO ROAD, POWER POLES SNAPPED, &
            STRUCTURES DAMAGED IN THE LAKE KIOWA AREA (& ON FM 902)
            AND UP TO CALLSBURG

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:00 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Mar 7, 6:12 PM CSTTornado WarningFWDParker33 min
Mar 7, 6:33 PM CSTFlash Flood WarningFWDPalo Pinto, Parker117 min
Mar 7, 6:45 PM CSTSevere Thunderstorm WarningFWDWise60 min
Mar 7, 6:58 PM CSTAreal Flood AdvisoryFWDWise3 hr
Mar 7, 7:25 PM CSTFlash Flood WarningFWDParker, Wise3 hr
Mar 7, 7:41 PM CSTSpecial Weather StatementFWDDenton, Tarrant64 min
Mar 7, 8:00 PM CSTSevere Thunderstorm WarningFWDCooke45 min
Mar 7, 8:31 PM CSTFlash Flood WarningFWDParker119 min
Mar 7, 8:34 PM CSTAreal Flood WarningFWDPalo Pinto9 hr
Mar 7, 8:43 PM CSTSpecial Weather StatementFWDGrayson47 min
Mar 7, 8:46 PM CSTAreal Flood AdvisoryFWDCooke, Denton6 hr
Mar 7, 9:51 PM CSTAreal Flood AdvisoryFWDGrayson3 hr
Mar 7, 10:14 PM CSTRiver Flood WarningFWDParker34 hr
Mar 7, 10:20 PM CSTAreal Flood WarningFWDParker, Wise3 hr
Mar 7, 11:34 PM CSTRiver Flood WarningFWDWise8 days
Mar 7, 11:34 PM CSTRiver Flood WarningFWDDenton5 days
Mar 8, 5:03 AM CSTSpecial Weather StatementFWDEastland, Stephens, Young57 min
Mar 8, 5:23 AM CSTSevere Thunderstorm WarningFWDStephens52 min
Mar 8, 6:07 AM CSTSpecial Weather StatementFWDYoung38 min
Mar 8, 6:21 AM CSTSpecial Weather StatementFWDMills39 min
Mar 8, 6:26 AM CSTSpecial Weather StatementFWDPalo Pinto49 min
Mar 8, 6:32 AM CSTSpecial Weather StatementFWDComanche, Erath58 min
Mar 8, 6:39 AM CSTSevere Thunderstorm WarningFWDErath42 min
Mar 8, 6:59 AM CSTFlash Flood WarningFWDJack, Palo Pinto, Parker3 hr
Mar 8, 7:12 AM CSTSpecial Weather StatementFWDHood, Parker, Somervell, Wise63 min
Mar 8, 7:17 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell58 min
Mar 8, 7:25 AM CSTSevere Thunderstorm WarningFWDWise50 min
Mar 8, 7:43 AM CSTSevere Thunderstorm WarningFWDLampasas62 min
Mar 8, 7:46 AM CSTTornado WarningFWDHood, Johnson, Parker, Tarrant29 min
Mar 8, 7:50 AM CSTSevere Thunderstorm WarningFWDJohnson40 min
Mar 8, 7:56 AM CSTTornado WarningFWDLampasas49 min
Mar 8, 8:02 AM CSTSevere Thunderstorm WarningFWDTarrant58 min
Mar 8, 8:26 AM CSTTornado WarningFWDCoryell, Lampasas34 min
Mar 8, 8:27 AM CSTSevere Thunderstorm WarningFWDDenton63 min
Mar 8, 8:36 AM CSTSevere Thunderstorm WarningFWDDallas54 min
Mar 8, 8:44 AM CSTRiver Flood WarningFWDDallas12 days
Mar 8, 8:44 AM CSTRiver Flood WarningFWDHenderson, Navarro13 days
Mar 8, 8:51 AM CSTSevere Thunderstorm WarningFWDCollin54 min
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt64 hr
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt, Rockwall64 hr
Mar 8, 8:59 AM CSTSevere Thunderstorm WarningFWDCoryell38 min
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLimestone3 days
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLeon, Robertson7 days
Mar 8, 9:12 AM CSTSevere Thunderstorm WarningFWDGrayson52 min
Mar 8, 9:22 AM CSTSevere Thunderstorm WarningFWDBell, Coryell53 min
Mar 8, 9:32 AM CSTSevere Thunderstorm WarningFWDFannin, Hunt58 min
Mar 8, 9:43 AM CSTSevere Thunderstorm WarningFWDCollin19 min
Mar 8, 10:18 AM CSTSevere Thunderstorm WarningFWDLamar57 min
Mar 8, 10:20 AM CSTAreal Flood AdvisoryFWDBell, Hill, McLennan3 hr
Mar 8, 10:35 AM CSTAreal Flood AdvisoryFWDBosque3 hr
Mar 8, 10:42 AM CSTSpecial Weather StatementFWDFalls48 min
Mar 8, 10:56 AM CSTAreal Flood AdvisoryFWDDallas, Ellis, Kaufman, Rockwall2 hr
Mar 8, 11:11 AM CSTSpecial Weather StatementFWDLimestone49 min
Mar 8, 11:17 AM CSTSpecial Weather StatementFWDLimestone43 min
Mar 8, 11:23 AM CSTAreal Flood AdvisoryFWDFalls112 min
Mar 8, 12:19 PM CSTSevere Thunderstorm WarningFWDHenderson, Navarro56 min
Mar 8, 12:34 PM CSTTornado WarningFWDHenderson26 min
Mar 8, 12:43 PM CSTSevere Thunderstorm WarningFWDVan Zandt47 min
Mar 8, 12:52 PM CSTTornado WarningFWDVan Zandt38 min
Mar 8, 1:07 PM CSTSpecial Weather StatementFWDLampasas38 min
Mar 8, 2:00 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon15 days
Mar 8, 2:00 PM CSTRiver Flood WarningFWDCollin57 hr
Mar 8, 2:00 PM CSTRiver Flood WarningFWDNavarro4 days
Mar 8, 2:23 PM CSTRiver Flood WarningFWDHamilton17 hr
Mar 8, 4:32 PM CSTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills47 min
Mar 8, 4:53 PM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton67 min
Mar 8, 5:52 PM CSTSevere Thunderstorm WarningFWDBosque, Hamilton34 min

Nearby

Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.